# SDR O2GA68134

- Difficulty date: June 22, 2014
- Submitted: June 28, 2014
- Operation: Air carrier
- Aircraft: N806UP
- Make and model: Beech B300
- Aircraft serial: FL889
- Aircraft time: 292 hours, 264 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Bladder
- Part number: 10138100212
- Part serial: CR858
- Condition: Leaking
- Location: Fuel System
- Part time: 292 hours, 264 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FUEL LEAK FROM RT GEAR WELL AT 2 - 3 DROPS PER SECOND.  FUEL BLADDER LEAKING.  THIS ACFT HAD THE FUEL BLADDERS REPLACED.
